<--- Back to Details
First PageDocument Content
Abstract algebra / Algebra / Mathematics / Category theory / Functors / Morphism / Category / Sheaf / Limit / Pushout / Cone / Diagram
Date: 2012-08-02 21:01:09
Abstract algebra
Algebra
Mathematics
Category theory
Functors
Morphism
Category
Sheaf
Limit
Pushout
Cone
Diagram

Designware: Software Development by Re nement Douglas R. Smith Kestrel Institute, Palo Alto, CaliforniaUSA Abstract

Add to Reading List

Source URL: www.kestrel.edu

Download Document from Source Website

File Size: 196,38 KB

Share Document on Facebook

Similar Documents

LEIBNIZ HOMOLOGY OF LIE ALGEBRAS AS FUNCTOR HOMOLOGY ERIC HOFFBECK AND CHRISTINE VESPA Abstract. We prove that Leibniz homology of Lie algebras can be described as functor homology in the category of linear functors from

LEIBNIZ HOMOLOGY OF LIE ALGEBRAS AS FUNCTOR HOMOLOGY ERIC HOFFBECK AND CHRISTINE VESPA Abstract. We prove that Leibniz homology of Lie algebras can be described as functor homology in the category of linear functors from

DocID: 1xVSt - View Document

Algebraic & Geometric Topology–Generic representations of orthogonal groups: the mixed functors

Algebraic & Geometric Topology–Generic representations of orthogonal groups: the mixed functors

DocID: 1xVsM - View Document

GENERIC REPRESENTATIONS OF ORTHOGONAL GROUPS: PROJECTIVE FUNCTORS IN THE CATEGORY Fquad CHRISTINE VESPA Abstract. In this paper, we continue the study of the category of functors Fquad , associated to F2 -vector spaces e

GENERIC REPRESENTATIONS OF ORTHOGONAL GROUPS: PROJECTIVE FUNCTORS IN THE CATEGORY Fquad CHRISTINE VESPA Abstract. In this paper, we continue the study of the category of functors Fquad , associated to F2 -vector spaces e

DocID: 1xUY4 - View Document

. (0000) “Polynomial functors from algebras over a set-operad and non-linear Mackey functors,” International Mathematics Research Notices, Vol. 0000, Article ID rnn000, 54 pages. doi:imrn/rnn000 Polynomial fu

. (0000) “Polynomial functors from algebras over a set-operad and non-linear Mackey functors,” International Mathematics Research Notices, Vol. 0000, Article ID rnn000, 54 pages. doi:imrn/rnn000 Polynomial fu

DocID: 1xUrv - View Document

QUADRATIC FUNCTORS ON POINTED CATEGORIES MANFRED HARTL & CHRISTINE VESPA Abstract. We study polynomial functors of degree 2, called quadratic, with values in the category of abelian groups Ab, and whose source category i

QUADRATIC FUNCTORS ON POINTED CATEGORIES MANFRED HARTL & CHRISTINE VESPA Abstract. We study polynomial functors of degree 2, called quadratic, with values in the category of abelian groups Ab, and whose source category i

DocID: 1xTBF - View Document